IEEE - Institute of Electrical and Electronics Engineers, Inc. - On a functional equation related to distributivity of fuzzy implications

2013 IEEE International Conference on Fuzzy Systems (FUZZ-IEEE)

Author(s): Michal Baczynski ; Tomasz Szostok ; Wanda Niemyska
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2013
Conference Location: Hyderabad, India
Conference Date: 7 July 2013
Page(s): 1 - 5
ISBN (CD): 978-1-4799-0020-6
ISBN (Electronic): 978-1-4799-0022-0
ISSN (Paper): 1098-7584
DOI: 10.1109/FUZZ-IEEE.2013.6622427
Regular:

Recently in some considerations connected with the distributivity laws of fuzzy implications over triangular norms and conorms, the following functional equation appeared f(min(x + y, a)) =... View More

Advertisement